# SDR DLM88050041

- Difficulty date: January 17, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 39,960 hours, 30,980 cycles
- Engine: Pwa JT8D
- Engine time: 13,215 hours, 22,371 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cap
- Condition: Leaking
- Location: Apu Oil
- Part time: 13,215 hours, 22,371 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

BOTH AFT LAV SMOKE DETECTION WENT OFF IN FLIGHT.  FOUND APU OIL LEAK  AT CAP.  REPLACED CAP/O-RING.  CLEANED APU INLET AND PERFORMED A DUCT BURNOUT PER THE M/M.
